# SDR CA001004003

- Difficulty date: September 18, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Cessna 560XL
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Nut
- Part number: MS21042L3
- Condition: Misinstalled
- Location: Stab Switch
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT SELECTED FLAP 15 DEGREES TO 0. THE STAB MISMATCH & HYD WARNING LIGHT REMAIN ILLUMINATED INTERMITTENT. AFTER INVESTIGATION TECHNICIANS FOUND NUT ON BOTH BOLTS ATTACHING ROD ASSEMBLY TO HORIZONTAL STABILIZER POSITION SWITCHES, ONLY HAND TIGHTEN, ALLOWING EXCESSIVE PLAY ON ARM. REFERENCED NUTS WERE PROPERLY TORQUED AND SYSTEM OPERATE NORMALLY.
